1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Injection site lipohypertrophy??

Discussion in 'Insulin' started by sofs888, Jan 31, 2020.

  1. sofs888

    sofs888 Type 1 · Well-Known Member

    Messages:
    53
    Likes Received:
    21
    Trophy Points:
    68
    Hello all! I just did my lantus injection and when I was wiping away the drop of blood afterwards I felt a small lump.

    Now it wasn't there before the injection and I always feel my thighs to check for lumps and bruises as I regularly use them for injections.

    I had just taken my new pen out of the fridge and it hadn't quite warmed up yet - could it be a reaction to the cold insulin? 29U of cold insulin injected at a fair rate - faster than I probably should...!

    Just wondering if this could possibly be lipohypertrophy or not? I try to rotate but inject into my thighs once a day sometimes twice. I've never felt a lump before. I've been injecting for about 19 months and thighs about 16.


    Thanks in advance :)
     
  2. kaylz91

    kaylz91 Type 1 · Well-Known Member

    Messages:
    1,092
    Likes Received:
    935
    Trophy Points:
    173
    It can happen with larger doses especially if done fast

    It should go down in a few days as I'd imagine its just a little pocket from that specific injection but if not just avoid it xx
     
    • Like Like x 1
    • Agree Agree x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook